MathSciNet Relay Station
MathSciNet bibliographic data
MR662130 32C30 (10F35)
Demailly, J.-P. Formules de Jensen en plusieurs variables et applications arithmétiques. (French) [Jensen formulas in several variables and arithmetic applications] Bull. Soc. Math. France 110 (1982), no. 1, 75–102.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement